# SDR IPXA2024011178059

- Difficulty date: January 11, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 66,667 hours, 15,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ESCAPE SLIDE PRESS TO TEST SWITCH INTERMITTENTLY WORKING REMOVED AND REPLACED L1 SLIDE PRESSURE INDICATOR REMOTE IAW AMM 25-61-04/401 OPS CHECK OK. THIS CLEARS THIS DEFERRAL.
